# SDR UALA2010032300962

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 38,305 hours, 10,132 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Satcom
- Part number: 6228849001
- Part serial: 6
- Condition: Faulty
- Location: Cockpit
- Component: Sdu
- Component part number: 8220314101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM STATUS ON LINK STATUS PAGE IS INOP.  BOTH HIGH AND LOW GAIN FOR MOST OF FLIGHT. NO TIME TO TROUBLESHOOT. ACP'D FIM. REPLACED SDU AND RFU. ACP'D OP TEST PER MM. ACP'D VISUAL INSPECTION OF DIPLEX UNITS AND BSU FOR MOISTURE INTRUSION AND SECURITY. NO DEFECTS NOTED. ALL CONN'S SECURED.
